# SDR 03FDEA00872

- Difficulty date: June 13, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 43,812 hours, 25,892 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF AND PLACING THE GEAR LEVER TO UP RECEIVED A RED DOORS LIGHT.  RECYCLED GEAR AND LIGHT WENT OUT.  UNABLE TO DETERMINE WHICH DOOR CAUSED RED LIGHT TO ILLUMINATE.  NO MENTION OF AMBER LIGHT ON S/O ANNUN PANEL.  PERFORMED ADJ/TEST PER AMM 32-62-011-5.  OPS CHECKS NORMAL.
